×

zbMATH — the first resource for mathematics

Graded analytic algebras over a field of positive characteristic. (English) Zbl 0790.13006
Let \(A\) be a formal power series ring over an algebraically closed field \(k\) of characteristic \(p>0\). We call \(f \in A\) homogeneous of degree \(\alpha\in k\), if there exist coordinates \(X_ 1,\dots,X_ n\) and elements \(\alpha_ 1,\dots,\alpha_ n \in k\) not all zero such that for all monomials \(X_ 1^{i_ 1} \dots X_ n^{i_ n}\) occurring in \(f\), one has \(i_ 1 \alpha_ 1 +\cdots+i_ n\alpha_ n=\alpha\). It is shown: \(f \in A\) is homogeneous of nonzero degree if and only if \(f \in {\mathfrak m}_ Aj(f)\), where \(j(f)\) is the ideal generated by the partial derivatives of \(f\) and \({\mathfrak m}_ A\) is the maximal ideal of \(A\). For an analytic \(k\)-algebra \(R=A/{\mathfrak a}\), it is proved \(R\) is graded, i.e. \(R=\oplus_{\lambda \in G} R_ \lambda\) with \(G\) a subgroup of \(k\) and \(R_ \lambda R_ \mu \subset R_{\lambda+\mu}\), if and only if there exists a derivation \(d\) of \(R\), which induces a non-nilpotent map \(\overline d: {\mathfrak m}/{\mathfrak m}^ 2 \to {\mathfrak m}/{\mathfrak m}^ 2\), \({\mathfrak m}\) being the maximal ideal of \(R\).
Reviewer: A.Aramova (Sofia)

MSC:
13J07 Analytical algebras and rings
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Aramova, A.: Reductive derivations of local rings of characteristicp. J. Algebra109, 394–414 (1987) · Zbl 0624.13006 · doi:10.1016/0021-8693(87)90146-3
[2] Aramova, A., Avramov, L.: Singularities of quotients by vector fields in characteristicp. Math. Ann.273, 629–645 (1986) · Zbl 0576.14003 · doi:10.1007/BF01472134
[3] Kunz, E.: Almost complete intersections are not Gorenstein rings. J. Algebra28, 111–115 (1974) · Zbl 0275.13025 · doi:10.1016/0021-8693(74)90025-8
[4] Kunz, E., Waldi, R.: Über den Derivationenmodul und das Jacobi-Ideal von Kurvensin-gularitäten. Math. Z.187, 105–123 (1984) · Zbl 0543.14014 · doi:10.1007/BF01163171
[5] Martsinkovsky, A.: Almost split sequences and Zariski differentials. Trans. Am. Math. Soc.319, 285–307 (1990) · Zbl 0715.13019 · doi:10.2307/2001346
[6] Saito, K.: Quasihomogene isolierte Singularitäten von Hyperflächen. Invent. Math.14, 123–142 (1971) · Zbl 0224.32011 · doi:10.1007/BF01405360
[7] Scheja, G., Wiebe, H.: Über Derivationen von lokalen analytischen Algebren. Symp. Math.XI, 161–192 (1973) · Zbl 0277.32005
[8] Scheja, G., Wiebe, H.: Über Derivationen in isolierten Singularitäten auf vollständigen Durchschnitten. Math. Ann.225, 161–171 (1977) · Zbl 0338.32005 · doi:10.1007/BF01351720
[9] Scheja, G., Wiebe, H.: Zur Chevalley-Zerlegung von Derivationen. Manuscr. Math.33, 159–176 (1980) · Zbl 0511.13015 · doi:10.1007/BF01316974
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.